# SDR 2000UALA00206

- Difficulty date: April 25, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26876
- Aircraft time: 36,531 hours, 4,412 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Upper Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRIC BURNING ODOR IN UPPER DECK GALLEY.  TURNED OFF ALL ELECTRIC SWITCHES AND SMELL SEEMED TO DIMINISH BUT DID NOT GO AWAY.  STRONGEST AROUND COFFEEMAKER.  ALSO ELECTRIC ODOR AROUND UPPER DECK DOORS, MOVED PASSENGERS.  CREW WRITE UP STATES F/A''S REPORTED A PLASTIC POSSIBLY BURNING TYPE ODOR IN UPPER DECK GALLEY.  RIGHT UTILITY BUSS TRIPPED OFF, LEFT BUSS OFF.
